MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES STRIDE FEMORAL INS/REM IMPACTOR HEAD; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES STRIDE FEMORAL INS/REM IMPACTOR HEAD; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR100931
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an instrument tray reprocessing, it was found that the stride femoral impactor was cracked.No case involved.

Brand Name
STRIDE FEMORAL INS/REM IMPACTOR HEAD
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
MDR Report Key11008941
Report Number3010266064-2020-02110
Device Sequence Number3814081
Product Code OLO
UDI-Device Identifier00885556627334
UDI-Public00885556627334
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR100931
Device Catalogue NumberPFSR100931
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date12/15/2020
Patient Sequence Number1